# SDR QXEA2015031600136

- Difficulty date: March 9, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Part number: 85414327
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE AFT HEAT SHIELD HAS SEVERAL BLOW OUT HOLES AT ST XN302. CLEANED DAMAGE HOLES BY OVERSIZING TO NEXT SIZE UP ON AFT HEAT SHIELD P.N SR302 REV.NC.
